Journal of Geometry and Symmetry in Physics

Seiberg-Witten Equations and Pseudoholomorphic Curves

Armen Sergeev

Full-text: Open access

Abstract

We consider the Taubes correspondence between solutions of Seiberg-Witten equations on a compact four-dimensional symplectic manifold and pseudo-holomorphic curves. We start from Kähler surfaces, in which case there is a direct correspondence between solutions of Seiberg-Witten equations and holomorphic curves. The general Taubes correspondence for symplectic four-manifolds involves, in contrast with the Kähler case, a limiting procedure, called the scaling limit. Under this scaling limit solutions of Seiberg-Witten equations reduce to families of solutions of certain vortex equations in the normal bundle of the limiting pseudoholomorphic curve.

Article information

Source
J. Geom. Symmetry Phys., Volume 5 (2006), 106-117.

Dates
First available in Project Euclid: 20 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.jgsp/1495245708

Digital Object Identifier
doi:10.7546/jgsp-5-2006-106-117

Mathematical Reviews number (MathSciNet)
MR2269884

Zentralblatt MATH identifier
1118.53029

Citation

Sergeev, Armen. Seiberg-Witten Equations and Pseudoholomorphic Curves. J. Geom. Symmetry Phys. 5 (2006), 106--117. doi:10.7546/jgsp-5-2006-106-117. https://projecteuclid.org/euclid.jgsp/1495245708


Export citation